MAUDE Adverse Event Report: BELIMED AG MST-H-9-6-18 GR; STERILIZER

BELIMED AG MST-H-9-6-18 GR; STERILIZER
Model Number MST-H
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
During installation of a sterilizer, a gravity cycle was relabeled as prevacuum and the program parameters were changed accordingly, but the changed parameters were not saved.After shutdown of the system the parameters reverted to the original gravity cycle parameters while maintaining the prevacuum label.Inadvertently the incorrectly labeled cycle was run three times over the following two months before being detected and corrected.
 
Additional Manufacturer Narrative
Company investigation revealed that the service technician did not save the parameters for the changed program, but only the program name.The changed parameters were saved in the ram memory only.After the next shutdown and reboot of the system, the parameters were set back to the previous saved ones.There have been no issues with the outcome of the sterilization cycle that was run three times with incorrect parameters.The indicators that were placed in the sterilizer together with the sterile goods showed only good results.There are no known incidents with patient involvement due to the event.The program settings have been corrected to match the program name, as originally intended.The system was shut down and it was confirmed that the newly set parameters were correctly saved.Currently, the program is running correctly.

Brand Name
MST-H-9-6-18 GR
Common Device Name
STERILIZER
Manufacturer (Section D)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ  6300
Manufacturer (Section G)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ   6300
Manufacturer Contact
heidi friesacher
grienbachstrasse 11
zug, zug 6300
SZ   6300
MDR Report Key16388197
Report Number3001061128-2023-00001
Device Sequence Number20118379
Product Code FLE
UDI-Device Identifier07640141626146
UDI-Public(01)07640141626146(11)220115
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K191896
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMST-H
Device Lot Number2013590
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown